Show simple item record

dc.contributor.authorAbiad Monge, Aida
dc.contributor.authorDalfó Simó, Cristina
dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2014-03-31T10:03:52Z
dc.date.available2015-03-04T09:31:58Z
dc.date.created2014
dc.date.issued2014
dc.identifier.citationAbiad, A.; Dalfo, C.; Fiol, M. Corrigendum to "Algebraic characterizations of regularity properties in bipartite graphs" Eur. J. Combin. 34 (2013) 1223-1231. "European journal of combinatorics", 2014, vol. 38, p. 130-132.
dc.identifier.issn0195-6698
dc.identifier.urihttp://hdl.handle.net/2117/22446
dc.descriptionCorrigendum d'un article anteriorment publicat. DOI: 10.1016/j.ejc.2013.05.006
dc.format.extent3 p.
dc.language.isoeng
dc.relation.urihttp://hdl.handle.net/2117/22312
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.titleCorrigendum to "Algebraic characterizations of regularity properties in bipartite graphs" Eur. J. Combin. 34 (2013) 1223-1231
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.rights.accessOpen Access
local.identifier.drac12997810
dc.description.versionPostprint (author’s final draft)
local.citation.authorAbiad, A.; Dalfo, C.; Fiol, M.
local.citation.publicationNameEuropean journal of combinatorics
local.citation.volume38
local.citation.startingPage130
local.citation.endingPage132


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record